# SDR 2011FA0000779

- Difficulty date: June 26, 2011
- Submitted: December 9, 2011
- Operation: General aviation
- Aircraft: N17756
- Make and model: Skrsky S55
- Aircraft serial: V55400T
- Engine: Garrtt TPE33110UA
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Inadequate
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE DEMONSTRATING EXTERNAL LOAD CAPABILITY DIRECTLY ABOVE A JUNGLE HELIPAD, THE ENGINE BEGAN TO LOOSE RPM AND THE ACFT LANDED BACK ON THE PAD.  THE LANDING WAS CONTROLLED AND TOUCHDOWN WAS CUSHIONED SO AS TO AVOID ANY DAMAGE.  POSTFLIGHT INSPECTION REVEALED NO DAMAGE OF ANY KIND OF AIRCRAFT.  FOLLOWING EXTENSIVE EFFORTS TO IDENTIFY THE CAUSE, INCLUDING A COMPLETE ENGINE CHANGE, IT IS EVIDENT THAT THE LOCAL FUEL SUPPLY IS SUB-STANDARD.  LABORATORY TESTING CONTINUES TO THIS DATE.
